Volume 13, Issue 2, May 2006, Pages 285 - 292
Symmetries and invariants for the 2D-Ricci flow model
- Rodica CIMPOIASU, Radu CONSTANTINESCU
- Corresponding Author
- Rodica CIMPOIASU
Available Online 28 November 2006.
- https://doi.org/10.2991/jnmp.2006.13.2.10How to use a DOI?
- The paper investigates some special Lie type symmetries and associated invariant quantities which appear in the case of the 2D Ricci flow equation in conformal gauge. Starting from the invariants some simple classes of solutions will be determined.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Rodica CIMPOIASU AU - Radu CONSTANTINESCU PY - 2006 DA - 2006/11 TI - Symmetries and invariants for the 2D-Ricci flow model JO - Journal of Nonlinear Mathematical Physics SP - 285 EP - 292 VL - 13 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2006.13.2.10 DO - https://doi.org/10.2991/jnmp.2006.13.2.10 ID - CIMPOIASU2006 ER -